# SDR 96ZZZM106

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine Oil
- Condition: Req'D Serv
- Location: Right
- Component: 2380
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4005 - EN ROUTE FROM CVG TO PHL, CAPTAIN NOTICED A FLUCTUATION IN THE RIGHT ENGINE OIL PRESSURE INDICATION.  AIRCRAFT DIVERTED TO PIT WHERE MX SERVICED THE RIGHT ENGINE WITH FOUR QUARTS OF TURBINE OIL.  GROUND CHECKED GOOD AIRCRAFT TO SERVICE.  (M)
